MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VA-LCP VOLAR DISTAL RADIUS PLATE 5H HEAD/3H SHAFT/RT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VA-LCP VOLAR DISTAL RADIUS PLATE 5H HEAD/3H SHAFT/RT; PLATE, FIXATION, BONE
Model Number 04.110.201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).Implanted 3 months ago; exact date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a hardware removal of a titanium variable angle volar distal radius plate on an unknown date.The plate was proud distally, it was also at risk for flexor pollicis longus rupture.Fracture was healed, and all hardware was removed with no issues.The plate was put in three (3) months ago.It is unknown if there was surgical delay.Procedure outcome was successful.Patient status is unknown.Concomitant devices: 2.4mm ti cortex screw self-tapping 18mm (part # 401.518.96, lot # unknown quantity 1); 2.4mm ti va locking screw stardrive 18mm (part # 04.210.118, lot # unknown quantity 6).This report is for one (1) ti va-lcp volar distal radius plate.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part: 04.110.201; lot: h126456; part manufacture date: june 21, 2016; manufacturing location: elmira; part expiration date: n/a; nonconformance noted: n/a.A review of the device history record (dhr) revealed no complaint related anomalies.The device history record shows this lot of titanium (ti) va-lcp volar distal radius plate 5h head/3h shaft/rt product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Review of the raw material is required only for broken devices.This complaint was not initiated for a broken plate.Therefore, no raw material review was conducted for this dhr review.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Removal procedure occurred on (b)(6) 2019.

Brand Name
TI VA-LCP VOLAR DISTAL RADIUS PLATE 5H HEAD/3H SHAFT/RT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8329541
Report Number2939274-2019-56407
Device Sequence Number10814651
Product Code HRS
UDI-Device Identifier10886982100382
UDI-Public(01)10886982100382
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071184
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.110.201
Device Catalogue Number04.110.201
Device Lot NumberH126456
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer03/06/2019
03/14/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date03/14/2019
03/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR